M. Moshe and J. Zinn-justin, Quantum field theory in the large N limit: a review, vol.385, pp.69-228, 2003.
URL : https://hal.archives-ouvertes.fr/hal-00123019

P. D. Vecchia, M. Kato, and N. Ohta, Double scaling limit in O(N) vector models, Nucl. Phys, vol.357, pp.495-520, 1991.

A. Anderson, R. C. Myers, and V. , Branched polymers from a double-scaling limit of matrix models, Nucl. Phys, vol.360, pp.463-479, 1991.

J. Zinn-justin, O(N) vector field theories in the double scaling limit, Phys. Lett, vol.257, pp.335-430, 1991.

E. Brézin and J. Zinn-justin, Renormalization group approach to matrix models, Phys. Lett, vol.288, pp.54-58, 1992.

K. G. Wilson and J. Kogut, The renormalization group and the ? expansion, Phys. Rep, vol.12, pp.75-199, 1974.

S. Higuchi, C. Itoi, and . Sakai, Exact beta functions in the vector model and renormalization group approach, Phys. Lett, vol.318, pp.88-96, 1993.

F. David, Planar diagrams, two-dimensional lattice gravity and surface models, Nucl. Phys. B257 (1985) 45-58; A model of random surfaces with nontrivial critical behaviour, Nucl. Phys, vol.257, pp.543-576, 1985.

V. A. Kazakov, Bilocal regularization of models of random surfaces, Phys. Lett, vol.150, pp.282-284, 1985.

J. Ambjørn, B. Durhuus, and J. Fröhlich, Diseases of triangulated random surface models, and possible cures, Nucl. Phys, vol.257, pp.433-449, 1985.

E. Brézin and V. A. Kazakov, Exactly solvable field theories of closed strings, Phys. Lett, vol.236, pp.144-150, 1990.

M. R. Douglas and S. H. Shenker, Strings in less than one dimension, Nucl. Phys, vol.235, pp.635-654, 1990.

D. G. Gross and A. A. , Nonperturbative two-dimensional quantum gravity, Phys. Rev. Lett, vol.64, pp.127-130, 1990.

E. Brézin, V. A. Kazakov, and A. A. Zamolodchikov, Scaling violation in a field theory of closed strings in one physical dimension, Nucl. Phys, vol.338, pp.673-688, 1990.

P. Ginsparg and J. Zinn-justin, Phys. Lett, vol.240, pp.333-340, 1990.

D. J. Gross and N. Miljkovic, A nonperturbative solution of D = 1 string theory, Phys. Lett, vol.238, pp.217-223, 1990.

G. Parisi, On the one dimensional discretized string, Phys. Lett, vol.238, pp.209-212, 1990.

, For a review on early developments in random matrix theory and 2D quantum gravity see e.g., Ph. Di Francesco, P. Ginsparg and J. Zinn-Justin, 2D gravity and random matrices, Phys. Rept, vol.254, pp.1-133, 1995.

S. Higuchi, C. Itoi, S. Nishigaki, and N. Sakai, Renormalization group flow in one-and two-matrix models, Nucl. Phys. B434 (1995) 283-318; Renormalization group approach to multiple-arc random matrix models, Phys. Lett, vol.318, pp.123-129, 1993.

G. Bonnet and F. David, Renormalization group for matrix models with branching interactions, Nucl. Phys, vol.552, pp.511-528, 1999.

J. Alfaro and P. H. Damgaard, The D = 1 matrix model and the renormalization group, Phys. Lett, vol.289, pp.342-346, 1992.

S. Dasgupta and . Dasgupta, Renormalization Group Approach to c=1 Matrix Model on a circle and D-brane Decay

S. Nishigaki, Wilsonian approximated renormalization group for matrix and vector models in 2 < d < 4, Phys. Lett, vol.376, pp.73-81, 1996.